I'm a Migraine Sufferer — Are Triptans (Frovatriptan) Safe for Tinnitus Patients?

Discussion in 'Introduce Yourself' started by Violant, Nov 15, 2019.

    1. Violant

      Violant Member Benefactor

      Tinnitus Since:
      January 2019
      Cause of Tinnitus:
      Unknown
      Hi all,

      Tinnitus since January 2019. I try to do my best but sometimes it is hard you know.

      My question is if you have experienced any relationship between Triptans and tinnitus worsening. Unfortunately I need to take Frovatriptan many times a month due the heavy headache. My neurologist says these kind of meds don't affect tinnitus but I'm afraid to take it because I've read Triptans can cause tinnitus.

      Sorry for my poor English. I'm not native.
      My best wishes for the Tinnitus Talk community.
       
    2. AUTHOR
      AUTHOR
      Violant

      Violant Member Benefactor

      Tinnitus Since:
      January 2019
      Cause of Tinnitus:
      Unknown
      Any migrainous and Tinnitus to chat :( ?
       

Share This Page

Loading...